# SDR SWAA2019022630026

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 7,231 hours, 3,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT DOOR LOWER EXIT SIGN LOOSE.  SECURED COVER LENS PER SIP.
